# SDR 99UAL900536

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7279U
- Make and model: Boeing 727222
- Aircraft serial: 21557
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582214
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL STRIPS INOPERATIVE IN CENTER PORTION OF CABIN.  ALSO, WALL MOUNTED EXIT SIGNS ON LOWER LEFT SIDEWALL BY THE OVERWING  DOORS INOPERATIVE.  *S/D*  REPLACED POWER SUPPLY AND 2 LIGHT SEGMENTS.
